# SDR HYIA3249MSMOKE

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- Aircraft time: 21,102 hours
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Dimmer
- Part number: 56180062
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT DURING NIGHT TRAINING FLIGHT, THE ODOR OF SMOKE WAS NOTED IN THE CABIN.  NOTED SMOKE COMING FROM OVERHEAD LIGHTS. PILOT PERFORMED "CABIN ELECTRICAL FIRE OR SMOKE" MEMORY ITEMS, CONTACTED ATC, AND LANDED WITHOUT INCIDENT. UPON INSPECTION, THE OVERHEAD LIGHT DIMMER ASSEMBLY WAS R & R IAW MM.
